# SDR DALA2016052604183

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,755 hours, 29,143 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AND SEAL RETAINER DAMAGED ON LOWER/ AFT CORNER, 2 AREAS, MARKED. REPAIRED DAMAGE TO AFT LOWER CARGO DOOR AFT LOWER CORNER BY BLENDING OUT DAMAGE AND INSTALLING DOUBLER IAW B717 SRM 52-30-02 REPAIR 8 FIG 201. REMOVED AND REPLACED AFT LOWER CORNER SEAL RETAINER WITH NEW SEAL RETAINER.
